# SDR ASAA2024012447751

- Difficulty date: January 24, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 41,482 hours, 13,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146A591032
- Condition: Corroded
- Location: Bs 787-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CLEAN FOR PREP TO CLOSE CABIN FLOORS FOUND R/H SIDE CREASE BEAM INNER CHORD CORRODED STA 787 TO 887. GROUNDED - YES. REPAIRED CREASE BEAM INNER CHORD IAW EA 900ER-53EA-26548W=1" O=.050" R=.038" L=.3" D=.012".
